Journal articles on the topic 'Space Of Continuous Functions'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Space Of Continuous Functions.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
ALIPRANTIS, CHARALAMBOS D., DAVID HARRIS, and RABEE TOURKY. "CONTINUOUS PIECEWISE LINEAR FUNCTIONS." Macroeconomic Dynamics 10, no. 1 (2005): 77–99. http://dx.doi.org/10.1017/s1365100506050103.
Full textAbdullah, Laila S., and Diyar M. Mohammed. "On almost and weakly ip -continuous functions in topological space." Journal of Zankoy Sulaimani - Part A 18, no. 2 (2016): 259–72. http://dx.doi.org/10.17656/jzs.10520.
Full textBeer, Gerald. "More about metric spaces on which continuous functions are uniformly continuous." Bulletin of the Australian Mathematical Society 33, no. 3 (1986): 397–406. http://dx.doi.org/10.1017/s0004972700003981.
Full textAl-Nashef, Bassam. "rc-continuous functions and functions with rc-strongly closed graph." International Journal of Mathematics and Mathematical Sciences 2003, no. 72 (2003): 4547–55. http://dx.doi.org/10.1155/s0161171203203410.
Full textDow, Alan, та Petr Simon. "Spaces of continuous functions over a Ψ-space". Topology and its Applications 153, № 13 (2006): 2260–71. http://dx.doi.org/10.1016/j.topol.2005.02.013.
Full textMykhaylyuk, V. V. "Lebesgue Measurability of Separately Continuous Functions and Separability." International Journal of Mathematics and Mathematical Sciences 2007 (2007): 1–4. http://dx.doi.org/10.1155/2007/54159.
Full textLlavona, J. G., and J. A. Jaramillo. "Homomorphisms Between Algebras of Continuous Functions." Canadian Journal of Mathematics 41, no. 1 (1989): 132–62. http://dx.doi.org/10.4153/cjm-1989-007-8.
Full textCiesielski, K., and L. Larson. "The space of density continuous functions." Acta Mathematica Hungarica 58, no. 3-4 (1991): 289–96. http://dx.doi.org/10.1007/bf01903959.
Full textKawai, Tatsuji. "Formally continuous functions on Baire space." Mathematical Logic Quarterly 64, no. 3 (2018): 192–200. http://dx.doi.org/10.1002/malq.201700015.
Full textHATORI, OSAMU. "SEPARATION PROPERTIES AND OPERATING FUNCTIONS ON A SPACE OF CONTINUOUS FUNCTIONS." International Journal of Mathematics 04, no. 04 (1993): 551–600. http://dx.doi.org/10.1142/s0129167x93000303.
Full textVoloshyn, H. A., and V. K. Maslyuchenko. "Sequential Closure of the Space of Jointly Continuous Functions in the Space of Separately Continuous Functions." Ukrainian Mathematical Journal 68, no. 2 (2016): 171–78. http://dx.doi.org/10.1007/s11253-016-1216-3.
Full textGrushka, Yaroslav I. "On monotonous separately continuous functions." Applied General Topology 20, no. 1 (2019): 75. http://dx.doi.org/10.4995/agt.2019.9817.
Full textFleischer, Isidore. ""Place Functions": Alias Continuous Functions on the Stone Space." Proceedings of the American Mathematical Society 106, no. 2 (1989): 451. http://dx.doi.org/10.2307/2048826.
Full textFleischer, I. "‘‘Place functions”: alias continuous functions on the Stone space." Proceedings of the American Mathematical Society 106, no. 2 (1989): 451. http://dx.doi.org/10.1090/s0002-9939-1989-0967485-9.
Full textNakaoka, Fumie, and Nobuyuki Oda. "Continuous functions between sets with operations." Acta et Commentationes Universitatis Tartuensis de Mathematica 24, no. 2 (2020): 225–39. http://dx.doi.org/10.12697/acutm.2020.24.15.
Full textBanakh, Taras, Małgorzata Filipczak, and Julia Wódka. "Returning functions with closed graph are continuous." Mathematica Slovaca 70, no. 2 (2020): 297–304. http://dx.doi.org/10.1515/ms-2017-0352.
Full textNoiri, Takashi. "Weaklyα-continuous functions". International Journal of Mathematics and Mathematical Sciences 10, № 3 (1987): 483–90. http://dx.doi.org/10.1155/s0161171287000565.
Full textYamazaki, Hiroshi, Keiichi Miyajima, and Yasunari Shidama. "Functional Space Consisted by Continuous Functions on Topological Space." Formalized Mathematics 29, no. 1 (2021): 49–62. http://dx.doi.org/10.2478/forma-2021-0005.
Full textDontchev, J. "Contra-continuous functions and stronglyS-closed spaces." International Journal of Mathematics and Mathematical Sciences 19, no. 2 (1996): 303–10. http://dx.doi.org/10.1155/s0161171296000427.
Full textViswanathan, P., and M. A. Navascués. "A Fractal Operator on Some Standard Spaces of Functions." Proceedings of the Edinburgh Mathematical Society 60, no. 3 (2017): 771–86. http://dx.doi.org/10.1017/s0013091516000316.
Full textCambern, Michael, and Peter Greim. "Spaces of Continuous Vector Functions as Duals." Canadian Mathematical Bulletin 31, no. 1 (1988): 70–78. http://dx.doi.org/10.4153/cmb-1988-011-3.
Full textBastin, Françoise. "Distinguishedness of weighted Fréchet spaces of continuous functions." Proceedings of the Edinburgh Mathematical Society 35, no. 2 (1992): 271–83. http://dx.doi.org/10.1017/s0013091500005538.
Full textDi Maio, G., L' Holá, D. Holý, and R. A. McCoy. "Topologies on the space of continuous functions." Topology and its Applications 86, no. 2 (1998): 105–22. http://dx.doi.org/10.1016/s0166-8641(97)00114-4.
Full textBagchi, S. C., and B. V. Rao. "Continuous functions on the space of probabilities." Proceedings of the American Mathematical Society 95, no. 3 (1985): 474. http://dx.doi.org/10.1090/s0002-9939-1985-0806090-8.
Full textLatif, Raja Mohammad. "Delta – Open Sets And Delta – Continuous Functions." International Journal of Pure Mathematics 8 (February 9, 2021): 1–22. http://dx.doi.org/10.46300/91019.2021.8.1.
Full textHeikkinen, Toni, Juha Lehrbäck, Juho Nuutinen, and Heli Tuominen. "Fractional Maximal Functions in Metric Measure Spaces." Analysis and Geometry in Metric Spaces 1 (May 28, 2013): 147–62. http://dx.doi.org/10.2478/agms-2013-0002.
Full textAron, R. M., B. J. Cole, and T. W. Gamelin. "Weak-Star Continuous Analytic Functions." Canadian Journal of Mathematics 47, no. 4 (1995): 673–83. http://dx.doi.org/10.4153/cjm-1995-035-1.
Full textSidorenko, N. G. "Nonisomorphy of certain Banach spaces of smooth functions to the space of continuous functions." Functional Analysis and Its Applications 21, no. 4 (1988): 340–42. http://dx.doi.org/10.1007/bf01077817.
Full textCeleghini, Enrico, Manuel Gadella, and Mariano A. del Olmo. "Groups, Special Functions and Rigged Hilbert Spaces." Axioms 8, no. 3 (2019): 89. http://dx.doi.org/10.3390/axioms8030089.
Full textCambern, Michael. "A Banach–Stone theorem for spaces of weak* continuous functions." Proceedings of the Royal Society of Edinburgh: Section A Mathematics 101, no. 3-4 (1985): 203–6. http://dx.doi.org/10.1017/s0308210500020771.
Full textGanster, M., and I. L. Reilly. "Locally closed sets andLC-continuous functions." International Journal of Mathematics and Mathematical Sciences 12, no. 3 (1989): 417–24. http://dx.doi.org/10.1155/s0161171289000505.
Full textRender, Herman, and Lothar Rogge. "Pointwise measurable functions." MATHEMATICA SCANDINAVICA 95, no. 2 (2004): 305. http://dx.doi.org/10.7146/math.scand.a-14462.
Full textMatoušková, Eva. "Extensions of Continuous and Lipschitz Functions." Canadian Mathematical Bulletin 43, no. 2 (2000): 208–17. http://dx.doi.org/10.4153/cmb-2000-028-0.
Full textSharp, Bernice. "The differentiability of convex functions on topological linear spaces." Bulletin of the Australian Mathematical Society 42, no. 2 (1990): 201–13. http://dx.doi.org/10.1017/s0004972700028379.
Full textAfrooz, Susan, Fariborz Azarpanah, and Masoomeh Etebar. "On rings of real valued clopen continuous functions." Applied General Topology 19, no. 2 (2018): 203. http://dx.doi.org/10.4995/agt.2018.7667.
Full textQUAS, ANTHONY, and JASON SIEFKEN. "Ergodic optimization of super-continuous functions on shift spaces." Ergodic Theory and Dynamical Systems 32, no. 6 (2011): 2071–82. http://dx.doi.org/10.1017/s0143385711000629.
Full textCamerlo, Riccardo. "Continuous reducibility: functions versus relations." Reports on Mathematical Logic 54 (2019): 45–63. http://dx.doi.org/10.4467/20842589rm.19.002.10650.
Full textSaab, Paulette, and Brenda Smith. "Nuclear operators on spaces of continuous vector-valued functions." Glasgow Mathematical Journal 33, no. 2 (1991): 223–30. http://dx.doi.org/10.1017/s0017089500008259.
Full textMeena, K., and K. Sivakamasundari. "∆*-Locally Continuous Functions and ∆*-Locally Irresolute Maps in Topological Spaces." International Journal of Engineering & Technology 7, no. 4.10 (2018): 407. http://dx.doi.org/10.14419/ijet.v7i4.10.21027.
Full textCarroy, Raphaël. "A quasi-order on continuous functions." Journal of Symbolic Logic 78, no. 2 (2013): 633–48. http://dx.doi.org/10.2178/jsl.7802150.
Full textJin, Ying-Ying, Li-Hong Xie, and Hong-Wei Yue. "Monotone insertion of semi-continuous functions on stratifiable spaces." Filomat 31, no. 3 (2017): 575–84. http://dx.doi.org/10.2298/fil1703575j.
Full textBednov, B. B. "Steiner points in the space of continuous functions." Moscow University Mathematics Bulletin 66, no. 6 (2011): 255–59. http://dx.doi.org/10.3103/s0027132211060064.
Full textAmer Kamel, Rehab, and Mayada Ali Kareem. "On the n-Normed Space of Continuous Functions." Journal of Engineering and Applied Sciences 14, no. 22 (2019): 8312–14. http://dx.doi.org/10.36478/jeasci.2019.8312.8314.
Full textRippon, P. J. "Asymptotic values of continuous functions in Euclidean space." Mathematical Proceedings of the Cambridge Philosophical Society 111, no. 2 (1992): 309–18. http://dx.doi.org/10.1017/s030500410007540x.
Full textGórka, Przemysław. "Maximal operator on the space of continuous functions." Annales Fennici Mathematici 46, no. 1 (2021): 523–26. http://dx.doi.org/10.5186/aasfm.2021.4633.
Full textV. Marigoudar, Tippeshi, and Imtiyaz M. Teredhahalli. "Some Studies of spgTc space & Continuous Functions." International Journal of Mathematics Trends and Technology 67, no. 6 (2021): 195–97. http://dx.doi.org/10.14445/22315373/ijmtt-v67i6p521.
Full textKocinac, Ljubisa. "On spaces of group-valued functions." Filomat 25, no. 2 (2011): 163–72. http://dx.doi.org/10.2298/fil1102163k.
Full textNarici, Lawrence, and Edward Beckenstein. "On Continuous Extensions." gmj 3, no. 6 (1996): 565–70. http://dx.doi.org/10.1515/gmj.1996.565.
Full textKhan, Liaqat Ali. "On approximation in weighted spaces of continuous vector-valued functions." Glasgow Mathematical Journal 29, no. 1 (1987): 65–68. http://dx.doi.org/10.1017/s0017089500006662.
Full textSingh, R. K., and Jasbir Singh Manhas. "Multiplication operators on weighted spaces of vector-valued continuous functions." Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics 50, no. 1 (1991): 98–107. http://dx.doi.org/10.1017/s1446788700032584.
Full text